DOI QR코드

DOI QR Code

A NOTE ON ∗-PARANORMAL OPERATORS AND RELATED CLASSES OF OPERATORS

  • Tanahashi, Kotoro ;
  • Uchiyama, Atsushi
  • Received : 2012.06.16
  • Published : 2014.03.31

Abstract

We shall show that the Riesz idempotent $E_{\lambda}$ of every *-paranormal operator T on a complex Hilbert space H with respect to each isolated point ${\lambda}$ of its spectrum ${\sigma}(T)$ is self-adjoint and satisfies $E_{\lambda}\mathcal{H}=ker(T-{\lambda})= ker(T-{\lambda})^*$. Moreover, Weyl's theorem holds for *-paranormal operators and more general for operators T satisfying the norm condition $||Tx||^n{\leq}||T^nx||\,||x||^{n-1}$ for all $x{\in}\mathcal{H}$. Finally, for this more general class of operators we find a sufficient condition such that $E_{\lambda}\mathcal{H}=ker(T-{\lambda})= ker(T-{\lambda})^*$ holds.

Keywords

*-paranormal;k-paranormal;normaloid;the single valued extension property;Weyl's theorem

References

  1. T. Furuta, On the class of paranormal operators, Proc. Japan Acad. Ser. A Math. Sci. 43 (1967), 594-598.
  2. S. C. Arora and J. K. Thukral, On a class of operators, Glas. Mat. Ser. III 21(41) (1986), no. 2, 381-386.
  3. B. Arun, On k-paranormal operators, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 20(68) (1976), no. 1-2, 37-39.
  4. B. P. Duggal and C. S. Kubrusly, Quasi-similar k-paranormal operators, Oper. Matrices 5 (2011), no. 3, 417-423.
  5. S. M. Patel, Contributions to the study of spectraloid operators, Ph. D. Thesis, Delhi University 1974.
  6. Y. M. Han and A. H. Kim, A note on ∗-paranormal operators, Integral Equations Operator Theory 49 (2004), no. 4, 435-444.
  7. V. Istratescu, T. Saito, and T. Yoshino, On a class of operators, Tohoku Math. J. (2) 18 (1966), 410-413. https://doi.org/10.2748/tmj/1178243383
  8. C. S. Kubrusly and B. P. Duggal, A note on k-paranormal operators, Oper. Matrices 4 (2010), no. 2, 213-223.
  9. A. Uchiyama, On the isolated point of the spectrum of paranormal operators, Integral Equations Operator Theory 55 (2006), no. 1, 145-151. https://doi.org/10.1007/s00020-005-1386-0
  10. A. Uchiyama and K. Tanahashi, Bishop's property (${\beta}$) for paranormal operators, Oper. Matrices 3 (2009), no. 4, 517-524.

Cited by

  1. ON n-*-PARANORMAL OPERATORS vol.31, pp.3, 2016, https://doi.org/10.4134/CKMS.c150195
  2. On k-quasi- $$*$$ ∗ -paranormal operators vol.110, pp.2, 2016, https://doi.org/10.1007/s13398-015-0255-1
  3. New results on common properties of the products AC and BA vol.427, pp.2, 2015, https://doi.org/10.1016/j.jmaa.2015.02.037
  4. Riesz idempotent of ( n , k )-quasi-*-paranormal operators vol.36, pp.5, 2016, https://doi.org/10.1016/S0252-9602(16)30084-4
  5. Finite Operators and Weyl Type Theorems for Quasi-*-n-Paranormal Operators vol.55, pp.4, 2015, https://doi.org/10.5666/KMJ.2015.55.4.885